# SDR SWAA2021062171535

- Difficulty date: May 11, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 52,475 hours, 31,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE LOCATED AT FWD CARGO COMPARTMENT ; 2021-229502 / REPAIRED FWD CORNER SCUFF PLATE LOCATED AT FWD CARGO COMPARTMENT IAW 737-700 SRM 53-30-15-2R-1 REPAIR 1. TOOL USED: DIGITAL CALIPER P/N: 500-197-30; S/N: 15120588; DUE DATE: 12-JUL-21.; REPAIRED FWD CORNER SCUFF PLATE LOCATED AT FWD CARGO COMPARTMENT IAW 737-700 SRM 53-30-15-2R-1 REPAIR 1
